Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On bounded domains


Author: K. Srinivasacharyulu
Journal: Proc. Amer. Math. Soc. 19 (1968), 171-173
MSC: Primary 57.60; Secondary 32.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0220318-7
MathSciNet review: 0220318
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Curvature in Hermitian metric, Bull. Amer. Math. Soc. 53 (1947), 179-195. MR 0019983 (8:490d)
  • [2] R. L. Bishop and S. I. Goldberg, Some implications of the generalized Gauss-Bonnet theorem, Trans. Amer. Math. Soc. 112 (1964), 508-535. MR 0163271 (29:574)
  • [3] E. Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris, 1946. MR 0020842 (8:602g)
  • [4] H. Cartan, Sur les groupes de transformations analytiques, Actualités Sci. Ind. 198, Hermann, Paris, 1935.
  • [5] N. S. Hawley, Constant holomorphic curvature. Canad. J. Math. 5 (1953), 53-56. MR 0052869 (14:690d)
  • [6] J. Igusa, On the structure of a certain class of Kähler varieties, Amer. J. Math. 76 (1954), 669-778. MR 0063740 (16:172c)
  • [7] A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, Paris, 1958.
  • [8] W. T. Martin and S. Bochner, Several complex variables, Princeton Univ. Press, Princeton, N. J., 1948. MR 0027863 (10:366a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.60, 32.00

Retrieve articles in all journals with MSC: 57.60, 32.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0220318-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society